# SDR FDEA201411273914

- Difficulty date: November 27, 2014
- Submitted: November 28, 2014
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 75,827 hours, 28,225 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Skate Angle
- Part number: 112N460113
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 PYLON AFT FAIRING OTBD AFT SKATE ANGLE, WING SIDE, TE CRACKED.  REPLACED BY FABRICATION & INSTALLATION IAW DWG 112N4601 SHT 02 REV C EA F-5400-T0315070 PT 1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
